# SDR IPXA12M74969

- Difficulty date: August 7, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 46,791 hours, 12,113 cycles
- Engine: Pwa PW4460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01152
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, R3 DOOR FRAME FWD INTERIOR WEB CRACKED AT LOWER LIGHTNING HOLE.  REPAIRED R3 DOOR JAMB INTERIOR WEB STA 1250-1256 IAW MD11-SRM 53-40-15, 
REPAIR 3, FIG 201.
